# SDR C2XA01BT041

- Difficulty date: March 19, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145
- Aircraft serial: 145004
- Aircraft time: 9,105 hours, 7,077 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: MS3470L106P
- Condition: Shorted
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BEFORE PUSHBACK PASSENGER IN SEAT 1A NOTICED SMOKE COMING FROM THE UPPER CABIN LIGHTING DIRECTLY OVER SEAT 1A.  IND MECHANIC INSPECTED DISCONNECTED SHORTED LIGHT ASSY AND REMOVED BULB AND PLACARD 1A LATERAL LIGHT ON TO PLACARD 009968 MEL 33-20-00.  ON 03/21/2001 BDL MAINTENANCE REMOVED AND REPLACED LATERAL LIGHT SOCKET OVERHEAD OF SEAT 1A AND REPLACED BULB.  OPS CHECKED GOOD IAW EMB145 MM 33-21-00, PLACARD REMOVED.  AIRCRAFT RETURNED TO SERVICE.
